Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Applied cortisone cream to clear eczema patches, lost pigmentation. Cure?

I applied a topical cortisone cream to my face that was suggested by my pharmacist. I only used it a couple of times. The cream was meant to clear up some eczema patches on my cheeks and around my jawline. I have used SPF 60 to protect from the sun, however I have lost the pigmentation in my skin. Is there a cure for this? How can I prevent it from getting worse? ( I have discontinued the use of the cream)
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
One should never use steroid creams with out proper prescripton of qualified physician.You better consult a dermatologist who will examine and prescribe proper creams to restore pigmentation.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor